# SDR FDEA202008131878

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 85,375 hours, 43,450 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Out Of Adjust
- Location: Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALT WARNING AT FL 370.  CABIN ALT WARNING AT FL 370   FOUND #1 PACK SUPPLY DUCT  AT THE CHECK VALVE ( FWD LEFT PACK BAY) ORANGE  SLEEVE AND CLAMPS LOOSE AND NOT SECURED WITH LARGE  AIR LEAK. READJUSTED DUCT SLEEVE AND SECURED CLAMPS  AND ACCOMPLISHED LEAK CHECK AND PRESSURIZED A/C  WITH #1 PACK UP TO 4.0 DIFF PRESS WITH NO FAULTS  NOTED. MX ACCOMPLISHED REF 757 AMM 21-51-15-4-0 AND  21-31-00-5. REMOVED AND REPLACED AIR CONDITIONING CHECK VALVE  AND BOOT ASSY, REF MM 21-51-15-4-0.
